# SDR DALA2016100407012

- Difficulty date: October 3, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 32,676 hours, 22,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORROSION, STA 522 AFT LWR AT STR 30.  CORROSION ON FRAME AT STA 522, LONGERON 30 BLENDED IAW SRM 53-00-00 FIG 103.  0.010" MATERIAL FOUND REMAINING, FOUND OUT OF LIMITS IAW SRM 53-00-00 FIG 103.  REPAIRED IAW SRM 53-20-07 FIG 201 REPAIR 2.
